# SDR COEA2020021495811

- Difficulty date: December 9, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 200199 HEAVY CHECK COE/MAJOR REPAIR: FUSELAGE INNER SKIN BETWEEN FRAMES 30-31 HAS LEVEL 2 CORROSION BETWEEN STRINGERS 10L-11L. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0112410_01...15825 ISSUE A, DATED 2/12/2020.
